MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; SNARE, NON-ELECTRICAL

US ENDOSCOPY EXACTO; SNARE, NON-ELECTRICAL
Model Number 00711115
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a colonoscopy procedure i removed a small polyp with a cold snare device.The polyp was removed per normal and site looked good, however when i removed (pulled) snare from the scope and with inspection i noticed the snare was open.The snare lost open and close functionality.Like maybe a like broke or snapped.The doctor and rn were aware of incident and procedure was completed without and further issue.

Brand Name
EXACTO
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
US ENDOSCOPY
5960 heilsey road
mentor OH 44060
MDR Report Key16378119
Report Number16378119
Device Sequence Number12282365
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2023
Report Date (Section F) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number471831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/09/2023